# SDR R61A2022011300030

- Difficulty date: January 9, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 43,065 hours, 26,263 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK IN FLIGHT FOLLOWED BY CABIN ALTITUDE HIGH INDICATION. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R&R RH PACK OUTLET DUCT.
